Careone Allergy Relief, 10 mg, Tablets
Cetirizine hydrochloride tablets, 10mg. Antihistamine. Compare to the active ingredients in Zyrtec tablets (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Zyrtec tablets). Indoor & outdoor allergies. 24 Hour Relief of: Sneezing; Runny nose; Itchy, watery eyes; Itchy throat or nose. Rx: Our pharmacists recommend. Quality guaranteed or your money back. For product questions or concerns, contact us at 1-877-846-9949. Made in India. Other information: Store between 68 degrees and 77 degrees F (20 degrees and 25 degrees C). Contains no ingredient made from a gluten-containing wheat (wheat, barley or rye).